zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A reliable treatment of Abel’s second kind singular integral equations. (English) Zbl 1253.65202
Summary: The central idea of this paper is to construct a new mechanism for the solution of Abel’s type singular integral equations that is to say the two-step Laplace decomposition algorithm. The two-step Laplace decomposition algorithm is an innovative adjustment in the Laplace decomposition algorithm and makes the calculation much simpler. In this piece of writing, we merge the Laplace transform and decomposition method and present a novel move toward solving Abel’s singular integral equations.
MSC:
65R20Integral equations (numerical methods)
45E10Integral equations of the convolution type
44A10Laplace transform
References:
[1]Wazwaz, A. M.: Linear and nonlinear integral equations methods and applications, (2011)
[2]Wazwaz, A. M.; Mehanna, M. S.: The combined Laplace–Adomian method for handling singular integral equation of heat transfer, Int. J. Nonlinear sci. 10, 248-252 (2010) · Zbl 1215.65206
[3]Adomian, G.: Frontier problem of physics: the decomposition method, (1994)
[4]He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, 257-262 (1999)
[5]Kumar, S.; Singh, Om P.: Numerical inversion of Abel integral equation using homotopy perturbation method, Z. naturforsch. 65a, 677-682 (2010)
[6]Kumar, S.; Singh, Om P.; Dixit, S.: Homotopy perturbation method for solving system of generalized Abel’s integral equations, Appl. appl. Math. 6, 268-283 (2011)
[7]Khan, M.; Gondal, M. A.; Kumar, S.: A new analytical approach to solve exponential stretching sheet problem in fluid mechanics by variational iterative Padé method, J. math. Comput. sci. 3, 135-144 (2011)
[8]Khuri, S. A.: A Laplace decomposition algorithm applied to class of nonlinear differential equations, J. math. Appl. 4, 141-155 (2001) · Zbl 0996.65068 · doi:10.1155/S1110757X01000183
[9]Khuri, S. A.: A new approach to bratu’s problem, Appl. math. Comput. 147, 131-136 (2004) · Zbl 1032.65084 · doi:10.1016/S0096-3003(02)00656-2
[10]Khan, M.; Gondal, M. A.: A new analytical approach to solve Thomas–Fermi equation, World. appl. Sci. 12, 2311-2313 (2011)
[11]Ongun, M. Y.: The Laplace–Adomian decomposition method for solving a model for HIV infection of image cells, Math. comput. Modelling 53, 597-603 (2011) · Zbl 1217.65164 · doi:10.1016/j.mcm.2010.09.009
[12]Jafari, H.; Khalique, C. M.; Nazari, M.: Application of the Laplace decomposition method for solving linear and nonlinear fractional diffusion-wave equations, Appl. math. Lett. 24, 1799-1805 (2011) · Zbl 1231.65179 · doi:10.1016/j.aml.2011.04.037
[13]Hussain, M.; Khan, M.: Modified Laplace decomposition method, Appl. math. Sci. 4, 1769-1783 (2010) · Zbl 1208.35006 · doi:http://www.m-hikari.com/ams/ams-2010/ams-33-36-2010/index.html